# SDR SWAA2021070690896

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 13,784 hours, 30,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 MID CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOP / R&R MID CABIN LEFT SIDE EMERGENCY LIGHT POWER SUPPLY PER MM 33-51-06 P/N ON D717-02-030 P/N OFF D717-02-030
